# SDR SWAA021534

- Difficulty date: July 10, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 47,217 hours, 44,995 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 4434
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY COFFEEMAKER ARCHING AND BURNING ELECTRICAL SMELL WAS NOTED.  REMOVED AND REPLACED COFFEEMAKER PER MM.
